# SDR CALA2022062001541

- Difficulty date: June 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757324
- Aircraft serial: 33526
- Aircraft time: 51,607 hours, 14,853 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Hydraulic System
- Part number: NA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM REMAINED AT .25 AND HELD THERE UNTIL GEAR EXTENSION A ND DROP THEN TO .10 AND THAT AND RPR OF HYD LOSS. FOUND LH HYD QTY AT 2 GALS - SERVICED WITH 3 GALS OF  HYD FLUID TO RUN ELEC HYD PUMPS FOR TROUBLESHOOTING. NO OBVIOUS LEAK.REMOVED AND REPLACED RH WHEEL PER B757 FAULT TREE 29-11 824, REMOVED AND REPLACED LH WHEEL WELL ANTI SKID SHUTTLE VALVE WELL ANTI SKID SHUTTLE VALVE UP TO AND INCLUDING STEP 5 32-42-97-404-006 UP TO AND INCLUDING STEP 5. ADD EMP:U092861 ADD EMP:368102 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1965862  SN OFF 5527 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1084658  .COMPLETED ADDITION STEPS. LEAK CHECK GOOD.
